# SDR AALA202203247615

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 24,446 hours, 7,198 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK IN LOCKED POSITION. RE-ATTACHED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
